possibly for seizures
Pills that make you hungry and then sleepy?
- 20 Mar 2011 by Anonymous
Added 20 Mar 2011:
or could be used as a date rape drug
20 Mar 2011
Anti seizures drugs for me i am on Lamictal does not seem to make me hungry and then sleepy. I have also taken this drug in the morning and did not get sleepy. In your question, you did not mention the name of the drug so my answer is based on my personal experience with Lamictal. My husband was on a seizure medicine and had to stop taking it because it made him wet the bed. He has erectile dysfunction so that could be why that happened. Also be sure you take this medicine with food. It seems to help. I take the Lamictal every night with dinner. I hope my experience here will be of help to you. Best wishes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
He was on 3 pills every 8 hours and now he is on 2 pills every 12 hours. He has started to have seizures evryday now. I think it might be withdraw. ...
1 answer • 10 Nov 2009
I received the 10 days ago and I am always hungry. Does this medication cause weight gain, or does it just make you more hungry?
1 answer • 16 Nov 2010
... hours. I didn't take the remaining 13 pills after. I also didn't experience the common side effects but was kinda nauseated the night ...
1 answer • 7 Sep 2014
Hip replacement early Feb this year due to fall. Have had about 3 seizures requiring hospitalization since that time. Was on gabapentin, not working ...
2 answers • 13 Sep 2014